# SDR KBM2005F00214

- Difficulty date: May 23, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 206075188001
- Part serial: 2520
- Condition: Inoperative
- Location: Xmsn Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION OIL TEMP LIGHT ILLUMINATED AT 90 DEGREES C.  REMOVED AND REPLACED.  (K)
